Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 20, NWS Green Bay, WI

June 23, 2011Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jun 23, 2011, 7:34 AM CDT for Marathon County, Wisconsin. It took effect at Jun 23, 2011, 8:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 7:34 AM CDT (12:34 UTC)
In effect from
Jun 23, 2011, 8:00 AM CDT
Expired
Jun 23, 2011, 2:16 PM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 138 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Rib River at Rib Falls (RIBW3).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
13.8 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05396000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WGUS43 KGRB 231234
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
734 AM CDT THU JUN 23 2011

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC073-240334-
/O.NEW.KGRB.FL.W.0020.110623T1300Z-000000T0000Z/
/RIBW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
734 AM CDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIB RIVER AT RIB FALLS.
* UNTIL FURTHER NOTICE.
* AT 6:00 AM THURSDAY THE STAGE WAS 9.1 FEET AND RISING. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...AT FLOOD STAGE...FLOODING AFFECTS ARE LOWLAND AND 
  DOWNSTREAM OF RIB FALLS TOWARD MARATHON CITY.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
RIB FALLS       10.0   7.0   9.13 06 AM 06/23   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RIB FALLS        9.13  06 AM 06/23       M      ..NOT AVAILABLE..

$$
1 follow-up statement
845 
WGUS83 KGRB 231916
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
216 PM CDT THU JUN 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

&&

WIC073-231946-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-110623T1916Z/
/RIBW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.NO/
216 PM CDT THU JUN 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIB RIVER AT RIB FALLS.
* AT  2:00 PM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 9.0 FEET...THERE IS MINOR FLOODING OF LOWLAND DOWNSTREAM BETWEEN
  RIB FALLS AND MARATHON CITY.  THERE IS MINOR FLOODING IN LIONS PARK
  IN MARATHON CITY.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
RIB FALLS       10.0   7.0   9.22 02 PM 06/23   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RIB FALLS        9.30  10 AM 06/23       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 3:28 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jun 23, 3:28 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CDT THU JUN 23 2011

.SYNOPSIS...ANOTHER DAY OF WET WEATHER...THEN DRY AND WARMER FOR
THE WEEKEND.

LARGE-SCALE FLOW ACRS THE CONUS TRENDING BACK TOWARD A LOWER
AMPLITUDE REGIME...WITH TROF POSN OFF THE WEST COAST. ONCE UPR
LOW NOW CROSSING THE RGN SHIFTS OFF TO THE E...A BROAD WSWLY UPR
FLOW WL DEVELOP IN IT/S WAKE. OTHER THAN ONGOING PCPN EVENT...
THE ONLY OTHER SIG CHC OF PCPN WL BE WITH SYSTEM CROSSING THE AREA
EARLY NEXT WK. TEMPS WL REBOUND TO CLOSE TO NORMAL FOR THE
WEEKEND...THEN LIKELY TO A LITTLE ABV NORMAL NEXT WK.

UNCERTAINTY STILL EXISTS ON THE EVOLUTION OF THE PATTERN AT THE
END OF THE FCST PERIOD AND BEYOND. MED RANGE MODELS AGREE MASSIVE
UPR HIGH WL CONSOLIDATE OVER THE SRN PLAINS NEXT WK...RESULTING IN
BUILDING HEAT OUT THERE. ECMWF CONTS TO BUILD THE RIDGE STRONGLY
NEWD ACRS THE GREAT LAKES RGN...WHICH WOULD BRING HOT AND HUMID WX
TO THE AREA FOR THE 4TH OF JULY WEEKEND. CANADIAN MODEL INSISTS
RIDGE WL BUILD MORE NWD THROUGH THE WRN PLAINS...ALLOWING NWLY UPR
FLOW TO DEVELOP OVER THE FCST AREA. THAT WOULD DRIVE COOLER AND
DRIER CANADIAN AIR INTO THE AREA FOR THE HOLIDAY WEEKEND. JUST TO
HIGHLIGHT THE DIFFERENCE...THE GFS FLIPPED BETWEEN THE 2 SOLUTIONS
WITH IT/S 18Z AND 00Z RUNS.
&&

.SHORT TERM...TDA/TNGT/FRI. VERY COMPLEX WX SITN TDA. NUMEROUS
SML SCALE CIRCULATIONS HAVE DEVELOPED WITHIN THE LARGE SCALE UPR
LOW WORKING ACRS THE RGN. SML SCALE LOW OVER WRN MARATHON COUNTY
HAS ALMOST ALL THE FEATURES OF TYPICAL MID-LATITUDE CYCLONE. THIS
INCLUDES WELL DEFINED DEFORMATION ZONE PCPN TO THE N...BAND OF
SHRA ALONG TROF EXTENDING S OF THE LOW...AND SHRA DEVELOPING IN
CONVERGENCE ALONG WARM-FRONT LIKE FEATURE TO THE E. THE
DEFORMATION ZONE PCPN RESULTING IN SHARS-TYPE HEAVY RAIN
EPISODE...SO ADDED LINCOLN COUNTY TO FLOOD ADVISORY AND ISSUED
URBAN/SMALL STREAM FLOOD ADVISORY. THE ONLY THING KEEPING THIS
FM BECOMING A SIG FLASH FLOOD EVENT IS THE VERY MODEST
INSTABILITY.

EXPECT THE MARATHON/LINCOLN COUNTY FEATURE TO WEAKEN WITH TIME.
NEXT CONCERN IS VERY WELL DEFINED CIRCULATION DROPPING SE ACRS MSP
AREA ON EARLY MORNING WV IMAGERY. THIS FEATURE WRAPPED WWD ARND
THE NRN FLANK OF THE MAIN UPR LOW YDA...TURNED S DURING THE
EVENING...NOW IS TURNING BACK E. EXACT TRACK NOT CERTAIN AS MODELS
STRUGGLING WITH THE SML SCALE NATURE OF THE FEATURE. BUT EXTRAP OF
WV IMAGERY WOULD SUGGEST IT WL TRACK EWD JUST S OF THE SRN PART
OF THE FCST AREA TDA. THIS COULD SET-UP A REPEAT OF WHAT WE/VE GOT
GOING NOW IN LINCOLN COUNTY...ANOTHER BAND OF MORE CONCENTRATED
SHOWERS WITH HEAVIER RAIN IN DEFORMATION ZONE N OF THE VORT. WL
CARRY CATEGORICAL POPS ACRS THE S FOR THE FEATURE...AND TAPER BACK
TO THE N. WL ALSO CARRY ISOLD THUNDER...THOUGH IT WON/T
NECESSARILY TAKE GETTING THUNDER TO GET SOME SIG RAINFALL RATES
OUT OF THE SHOWERS CONSIDERING THE WK FLOW ALOFT.

WL MAINTAIN THE FLOOD WATCH IN IT/S CURRENT CONFIGURATION WITH THE
4 AM ISSUANCE. ALTHOUGH THE THREAT OF ADDITIONAL HEAVY RAIN WL
DIMINISH ONCE THE RAIN BAND NOW ACRS LINCOLN COUNTY WEAKENS...RIVERS
IN THE FLOOD WATCH AREA WERE RISING. KEEPING THE FLOOD WATCH WL
BE A GOOD TRANSITION INTO ANY RIVER FLOOD WARNINGS THAT NEED TO BE
ISSUED LATER THIS MORNING.

WL TAPER PCPN CHCS DOWN FM W-E OVERNIGHT...THEN JUST KEEP SLGT CHC
IN THE E ON FRI. TEMPS WL AGAIN BE HELD DOWN BY CLDS AND PCPN
TDA...BUT SHOULD START TO RECOVER FRIDAY.

.LONG TERM...FRI NGT THRU NXT WED. MAIN FCST PBLM TO BE EARLY NXT
WEEK WITH THE TIMING OF A SHRTWV TROF/ATTENDANT CDFNT AND PCPN
CHCS ASSOCIATED WITH THESE FEATURES.

WEAK AREA OF HI PRES TO DRIFT ACROSS WI FRI NGT PROVIDING FOR
MOSTLY CLR SKIES AND LGT WINDS. EVEN THO GUIDANCE KEEPS VSBYS UP
THRU THE NGT...HAVE TO BELIEVE THAT SOME FOG WL DVLP WITH ALL THE
RAIN THAT HAS FALLEN OVER THE AREA RECENTLY. HAVE ADDED PATCHY FOG
TO ALL OF NE WI FOR LATER FRI NGT FOR STARTERS AND WL HAVE TO
MONITOR FOR POTENTIAL DENSE FOG. MIN TEMPS TO RANGE FROM THE 45-50
DEG RANGE NORTH TO THE LWR 50S ELSEWHERE.

HI PRES TO SLOWLY SLIP EAST TOWARD LWR MI ON SAT AS A WEAKENING
UPR RDG PUSHES TOWARD THE WRN GREAT LKS RGN. SOME OF THE MDLS HINT
AT A SHRTWV TO BE MOVG THRU THE WEAKENING RDG ACROSS THE MIDWEST
WITH PERHAPS A BIT OF MID OR HI CLDS OVERSPREADING PARTS OF WI.
STILL ANTICIPATE A MOSTLY SUNNY DAY ACROSS THE FCST AREA WITH MAX
TEMPS WARMING TO AROUND 70 LAKESIDE TO THE UPR 70S OVER THE
TYPICAL WARMER SPOTS OF CNTRL WI.

RETURN FLOW TO SET-UP OVER WI BY SAT NGT AS THE RETREATING SFC HI
ALLOW WINDS TO VEER SE. MEANWHILE...A RATHER STG SHRTWV TROF IS
PROGGED TO BE MOVING EWD THRU THE NRN HI PLAINS WITH LEE-SIDE
CYCLOGENESIS TAKING PLACE OVER THE CNTRL PLAINS. THIS DEVELOPING
SFC LOW TO INCREASE SW WINDS OVER THE CNTRL CONUS AND BEGIN
LIFTING A WRMFNT TOWARD THE MIDWEST. EXPECT TO SEE SOME MID/HI
CLDS START TO PUSH TOWARD NE WI LATER SAT NGT...ESP OVER CNTRL/
E-CNTRL WI. TWO AREAS OF PCPN TO WATCH FOR ON SUNDAY. THE FIRST
AREA TO REMAIN TO OUR SOUTH ASSOCIATED WITH ANOTHER SHRTWV MOVG
THRU THE MEAN FLOW. THE SECOND AREA TO BE LOCATED TO OUR WEST AS
THE SHRTWV TROF MOVES INTO THE NRN PLAINS ACCOMPANIED BY A CDFNT.
GFS CONTS TO BE THE MOST AGGRESSIVE WITH THE STRENGTH OF THE
SHRTWV AND ATTEMPTS TO THROW SHWRS/ISOLATED TSTMS ACROSS MOST OF
NE WI BY SUNDAY AFTERNOON. PBLM FOR THE GFS IS THAT THE ATM TO
STILL BE FAIRLY DRY OVER NE WI...THUS MOST IF NOT ALL OF THE PCPN
WOULD NEVER REACH THE GROUND. THEREFORE...HAVE KEPT SUNDAY DRY
WITH MORE CLDS WEST AND SOUTH.

CHCS FOR PCPN TO INCREASE ON MON AS THE SHRTWV TROF MOVES ACROSS
SW ONTARIO/NRN MN AND THE CDFNT SWEEPS INTO CNTRL WI BY 00Z TUE.
HAVE NUDGED POPS UP TO CHC CATEGORY ACROSS N-CNTRL/CNTRL WI DUE TO
THE FNTL LOCATION...BUT WITH THE BETTER FORCING TO BE SITUATED
WELL TO OUR NORTH (VCNTY UPR TROF)...PCPN AMTS SHOULD BE LIMITED.
MILDER START TO THE DAY COMBINED WITH PRE-FNTL WARMING SHOULD LEAD
TO MAX TEMPS CLOSE TO NORMAL FOR LATE JUNE.

WL NEED TO CARRY POPS THRU AT LEAST MON NGT AS THE CDFNT COMPLETES
ITS PASSAGE THRU ERN WI AND THE SHRTWV TROF MOVES THRU NRN
SECTIONS OF THE GREAT LKS. SOME QSTN AS TO HOW LOW TO HANG ONTO
THE PCPN CHCS HEADED INTO TUE AS THE MAJORITY OF THE MDLS NOW
BRING WEAK HI PRES INTO WI. TO AVERT A PSBL FLIP-FLOP...WL ALLOW
THE DAY SHIFT TO LOOK AT ANOTHER MDL RUN FOR CONTINUITY AND THEN
DECIDE WHETHER THE POPS ON TUE CAN BE DROPPED. WEAK UPR RIDGING TO
THEN TAKE PLACE FOR NEXT WED AND HAVE CONTINUED THE DRY FCST WITH
TEMPS IN THE 80S.
&&

.AVIATION...CIGS WL BE QUITE VARIABLE WITH COMPLEX PATTERN ACRS
THE AREA TDA. BUT OVERALL...EXPECT THE LOWEST CIGS IN THE
PERSISTENT NELY FLOW ACRS THE N.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ018>021-030-031-
035>037-073-074.

&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 23, 4:23 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
423 AM CDT THU JUN 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
423 AM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY.
THE SHOWERS AND STORMS COULD PRODUCE HEAVY RAIN. SINCE THE GROUND
IS ALREADY SATURATED FROM RECENT RAINS...ADDITIONAL RAINFALL WILL
QUICKLY RUN OFF AND COULD CAUSE STREAMS...CREEKS...AND SMALL
RIVERS TO OVERFLOW THEIR BANKS. BRIEF PONDING OF WATER IN LOW
SPOTS ON ROADWAYS AND PARKING LOTS IS POSSIBLE IN URBAN AREAS.

PATCHY DENSE FOG IS POSSIBLE AT TIMES NEAR THE LAKE MICHIGAN
SHORELINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY AS A COLD
FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DISCERN WHETHER
ANY OF THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALL TOTALS
OVER 1 INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-241100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
423 AM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

FOG WILL RESTRICT VISIBILITIES SUFFICIENTLY TO POSE A HAZARD TO
MARINERS TODAY...MAINLY NORTH OF TWO RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY AS A COLD
FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DISCERN WHETHER
ANY OF THESE STORMS COULD BECOME SEVERE.

JS/AK

In the hours before

Special weather statement, Jun 23, 1:49 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
149 AM CDT THU JUN 23 2011

WIZ018>020-030-031-035>037-230830-
LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT
149 AM CDT THU JUN 23 2011

...RAIN CONTINUES ACROSS PORTIONS OF CENTRAL AND NORTH-CENTRAL
WISCONSIN...

AT 145 AM...RADAR INDICATED A SMALL BAND OF RAIN PERSISTING
ACROSS PORTIONS OF NORTH-CENTRAL WISCONSIN. THE BAND WAS LOCATED
IN AN AREA BOUNDED BY A LINE FROM ANTIGO...TO RHINELANDER...TO
TOMAHAWK...TO MERRILL. LITTLE MOVEMENT HAD OCCURRED OVER THE PAST
COUPLE HOURS. RADAR ESTIMATES INDICATED THAT OVER AN INCH OF RAIN
HAD FALLEN WITHIN THIS AREA DURING THE PAST 3 HOURS. THE HIGHEST
TOTALS...LIKELY AROUND AN INCH AND A HALF...OCCURRED JUST
NORTHEAST OF MERRILL. THE BAND IS LIKELY TO PERSIST FOR ANOTHER
HOUR OR TWO...BUT SHOULD EVENTUALLY START TO SHIFT OFF TO THE
SOUTHEAST.

FARTHER SOUTH...SCATTERED SHOWERS WERE OCCURRING IN MARATHON...
WOOD...AND PORTAGE COUNTIES. SOME OF THE SHOWERS WERE PRODUCING
VERY HEAVY RAIN...BUT THEY WERE DRIFTING SOUTH...SO THE RAIN
WASN/T CONTINUING TO FALL OVER THE SAME LOCATION AS WITH THE BAND
FARTHER NORTH. THE SHOWERS SHOULD EVENTUALLY WORK INTO WAUPACA
COUNTY WITHIN THE NEXT HOUR OR TWO.

SCATTERED SHOWERS...SOME WITH HEAVY RAIN...CONTINUED TO DEVELOP IN
MENOMINEE AND SHAWANO COUNTIES. THEY WILL LIKELY CONTINUE TO DO SO
DURING THE NEXT COUPLE HOURS.

ALTHOUGH THE RAINS THAT HAVE FALLEN THUS FAR DO NOT APPEAR TO HAVE
BEEN SUFFICIENT TO CAUSE SIGNIFICANT FLOODING...THEY MAY BE
RESULTING IN SOME PONDING OF WATER IN LOW SPOTS ON AREA ROADWAYS.
USE EXTRA CAUTION IF TRAVELING EARLY THIS MORNING.

THE COMPLEX PRECIPITATION PATTERN IS DUE TO A SMALL SCALE LOW
PRESSURE SYSTEM THAT HAS DEVELOPED OVER WESTERN MARATHON COUNTY.
THE LOW HAS BEEN NEARLY STATIONARY...BUT SHOULD START TO SHIFT
SOUTHEAST WITHIN A FEW HOURS.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:10 AM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Oneida4 hr
Jun 23, 4:10 PM CDTSmall Craft AdvisoryGRB29 hr

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.